Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 951796, 11 pages
http://dx.doi.org/10.1155/2014/951796
Research Article

Characterizations of MV-Algebras Based on the Theory of Falling Shadows

1School of Mathematics and Statistics, Anyang Normal University, Anyang 455000, China
2School of Mathematics, Northwest University, Xi’an 710127, China

Received 24 June 2014; Accepted 28 July 2014; Published 28 August 2014

Academic Editor: Hee S. Kim

Copyright © 2014 Yongwei Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Yongwei Yang, and Wei Wang, “Fuzzy (falling) deductive systems of HS-algebras,” Journal of Zhejiang University, Science Edition, vol. 42, no. 6, pp. 672–686, 2015. View at Publisher · View at Google Scholar
  • Yijun Li, Arsham Borumand Saeid, and Jun Tao Wang, “Characterization of prefilters of EQ-algebra by falling shadow,” Journal of Intelligent & Fuzzy Systems, vol. 33, no. 6, pp. 3805–3818, 2017. View at Publisher · View at Google Scholar